MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2023/8706006

Медицинская библиотека · Case reports in dermatological medicine · 2023

Drug-Induced Erythema Multiforme.

Shivhare Peeyush, Haidry Naqoosh, Sharma Anka, Agrawal Deepali, Gupta Abhishek, Subramanyam Shalini

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Erythema multiforme (EM) is an acute inflammatory, mucocutaneous, psychosomatic, and vesiculobullous condition that varies from minor to major forms. The acral distribution of target lesions is a characteristic of this condition. The aetiology of erythema multiforme is multifactorial. 90% of the cases are triggered by a herpes infection, whereas 10% occur secondary to drug intake. The offending drugs include nonsteroidal anti-inflammatory drugs, antibiotics, and anticonvulsants. The present case series discusses four cases of drug-induced erythema multiforme and their management.

Для цитирования: Shivhare Peeyush, Haidry Naqoosh, Sharma Anka, Agrawal Deepali, Gupta Abhishek, Subramanyam Shalini. Drug-Induced Erythema Multiforme.. Case reports in dermatological medicine. 2023. DOI: 10.1155/2023/8706006.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.